The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off

References

  1. A. Ambrosetti, G. Prodi. A primer of nonlinear analysis. Corrected reprint of the 1993 original. Cambridge Studies in Advanced Mathematics 34 (1995). Cambridge University Press. MR1336591 96a:58019
  2. Ph. Briand, F. Confortola. BSDEs with stochastic Lipschitz condition and quadratic PDEs in Hilbert spaces. Stochastic Process. Appl. 118 (2008), 818-838.
  3. Ph. Briand, B. Delyon, Y. Hu, E. Pardoux, L. Stoica. Lp solutions of backward stochastic differential equations. Stochastic Process. Appl. 108 (2003), 109-129. MR2008603 2005c:60073
  4. Ph. Briand, Y. Hu. Stability of BSDEs with random terminal time and homogenization of semilinear elliptic PDEs. J. Funct. Anal. 155 (1998), 455-494. MR1624569 99e:35015
  5. R. Buckdahn, S. Peng. Stationary backward stochastic differential equations and associated partial differential equations. Probab. Theory Related Fields 115 (1999), 383-399. MR1725404 2000h:60062
  6. S. Cerrai. Second order PDE's in finite and infinite dimension. A probabilistic approach. Lecture Notes in Mathematics 1762 (2001) Springer-Verlag. MR1840644 2002j:35327
  7. R.W.R. Darling, E. Pardoux. Backwards SDE with random terminal time and applications to semilinear elliptic PDE. Ann. Probab. 25 (1997), 1135-1159. MR1457614 98k:60095
  8. N. El Karoui. Backward stochastic differential equations: a general introduction. Backward stochastic differential equations (Paris, 1995--1996), 7--26, Pitman Res. Notes Math. Ser. 364 (1997) Longman, Harlow. MR1752672
  9. G. Da Prato, J. Zabczyk. Ergodicity for infinite-dimensional systems. London Mathematical Society Lecture Note Series 229 (1996) Cambridge University Press MR1417491 97k:60165
  10. G. Da Prato, J. Zabczyk. Stochastic equations in infinite dimensions. Encyclopedia of Mathematics and its Applications 44 (1992) Cambridge University Press MR1207136 95g:60073
  11. G. Da Prato, J. Zabczyk. Second order partial differential equations in Hilbert spaces. London Mathematical Society Lecture Note Series 293 (2002) Cambridge University Press MR1985790 2004e:47058
  12. M. Fuhrman, Y. Hu, G. Tessitore. On a class of stochastic optimal control problems related to BSDEs with quadratic growth. SIAM J. Control Optim. 45 (2006), 1279-1296 (electronic) MR2257222 2008c:93146
  13. M. Fuhrman, G. Tessitore. Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control. Ann. Probab. 30 (2002), 1397-1465. MR1920272 2003d:60131
  14. M. Fuhrman, G. Tessitore. Infinite horizon backward stochastic differential equations and elliptic equations in Hilbert spaces. Ann. Probab. 32 (2004), 607-660. MR2039938 2005b:60167
  15. F. Gozzi, E. Rouy. Regular solutions of second-order stationary Hamilton-Jacobi equations. J. Differential Equations 130 (1996), 201-234. MR1409030 98f:49030
  16. Y. Hu, P. Imkeller, M. Müller. Utility maximization in incomplete markets. Ann. Appl. Probab. 15 (2005), 1691-1712. MR2152241 2006b:91071
  17. Y. Hu, G. Tessitore. BSDE on an infinite horizon and elliptic PDEs in infinite dimension. NoDEA Nonlinear Differential Equations Appl. 14 (2007), 825-846. MR2374211
  18. N. Kazamaki. Continuous exponential martingales and BMO. Lecture Notes in Mathematics 1579 (1994) Springer-Verlag MR1299529 95k:60110
  19. M. Kobylanski. Backward stochastic differential equations and partial differential equations with quadratic growth. Ann. Probab. 28 (2000), 558-602. MR1782267 2001h:60110
  20. F. Masiero. Infinite horizon stochastic optimal control problems with degenerate noise and elliptic equations in Hilbert spaces. Appl. Math. Optim. 55 (2007), 285-326. MR2313330
  21. J.-P. Lepeltier, J. San Martín. Existence for BSDE with superlinear-quadratic coefficient. Stochastics Stochastics Rep. 63 (1998), 227-240. MR1658083 99j:60087
  22. É. Pardoux. Backward stochastic differential equations and viscosity solutions of systems of semilinear parabolic and elliptic PDEs of second order. Stochastic analysis and related topics, VI (Geilo, 1996), 79-127, Progr. Probab. 42 (1998) Birkhäuser Boston MR1652339 99m:35279
  23. É. Pardoux. BSDEs, weak convergence and homogenization of semilinear PDEs. Nonlinear analysis, differential equations and control (Montreal, QC, 1998), 503--549, NATO Sci. Ser. C Math. Phys. Sci. 528 (1999) Kluwer Acad. Publ. MR1695013 2000e:60096
  24. D. Revuz, M. Yor. Continuous martingales and Brownian motion. Grundlehren der Mathematischen Wissenschaften 293 (1999). Springer-Verlag MR1725357 2000h:60050
  25. M. Royer. BSDEs with a random terminal time driven by a monotone generator and their links with PDEs. Stoch. Stoch. Rep. 76 (2004), 281-307. MR2075474 2005k:60202


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.